An Elementary Theorem in Geometric Invariant Theory

DSpace/Manakin Repository

An Elementary Theorem in Geometric Invariant Theory

Citable link to this page

. . . . . .

Title: An Elementary Theorem in Geometric Invariant Theory
Author: Mumford, David Bryant
Citation: Mumford, David. 1961. An elementary theorem in geometric invariant theory. Bulletin of the American Mathematical Society 67(5): 483-487.
Full Text & Related Files:
Published Version: doi:10.1090/S0002-9904-1961-10647-2
Other Sources: http://projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&handle=euclid.bams/1183524322
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:9888892

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7585]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters